# SDR IPXA2020081959241

- Difficulty date: August 5, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB29314
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING FIXED L/E FORMER IS CRACKED AT XOS 584.  REMOVED AND REPLACED CRACKED RT WING FIXED L/E FORMER AT XOS 584 IAW MD-11 SRM 51-33-01. (MINOR)
